# SDR RU3A20141112040

- Difficulty date: October 30, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 12,405 hours, 6,760 cycles
- Engine: Pwa PT6A11
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Condition: Dirty
- Location: Rt Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FLAPS IN APPROACH MODE, ACFT EXPERIENCED SLIGHT YAW TO THE RT.  AS POWER WAS FURTHER REDUCED FOR LANDING, THE YAW INCREASED.  PILOT WAS UNABLE TO CORRECT WITH RUDDER & AILERON.  AFTER GO AROUND AT SAFE ALTITUDE, FLIGHT CREW ATTEMPTED TO DUPLICATE THE PROBLEM & WERE UNSUCCESSFUL.  CLEANED OIL & DEBRIS FROM RT GND STOP SOLENOID.  FOUND NO GND FINE ON LT ENG, ADJUSTED LT INPUT ROD END TO POWER LEVER, ADJUSTED TQ IDLE LOW.  DEAD BAND LT, ADJUSTED RT IDLE & TQ ALL PARAMETERS FOUND GOOD.
